# SDR SWAA2024021349875

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - EMERGENCY EXIT LIGHT LENS @ LH ROW 7 IS NOT SEATED AND PROTRUDING WITH BUILT UP SILICONE SEALANT<[01] REMOVED EMERGENCY EXIT LIGHT LENS AT L/H SEAT ROW 7 PER AMM 33-51-03-960-801 STEP 2.D.(3).(A); REMOVED EXCESS SEALANT PER AMM 25-00-00-100-801 AND REINSTALLED LENS PER AMM 33-51-03-960-801 STEP 2.D.(3).(C); NO OPS TEST REQUIRED;[02] CORRECTION FOR ITEM 1; PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHT PER AMM 33-51-03-960-801 STEP 2.D.(4);[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.
